Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 70, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 18, 2013, 4:08 PM CDT for Lane County, Ness County, Trego County, Kansas. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2013, 4:08 PM CDT (21:08 UTC)
- Expired
- May 18, 2013, 5:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Lane County, KS, Ness County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 112 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 4:13 PM CDT | HAIL 1.75 | 4 Sw Utica, KS | |
| May 18, 4:25 PM CDT | HAIL 1 | Utica, KS | |
| May 18, 4:26 PM CDT | HAIL 2 | 3 W Utica, KS | THE CALLER REPORTED HAIL AS BIGGER THAN GOLFBALL. |
| May 18, 4:45 PM CDT | HAIL 1.75 | Ransom, KS | |
| May 18, 5:05 PM CDT | HAIL 1.75 | 5 Ene Arnold, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 2:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2095 J/kg
- Mixed-layer CIN
- -361 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS53 KDDC 182108
SVRDDC
KSC101-135-195-182200-
/O.NEW.KDDC.SV.W.0070.130518T2108Z-130518T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
408 PM CDT SAT MAY 18 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LANE COUNTY IN WEST CENTRAL KANSAS...
NORTHWESTERN NESS COUNTY IN WEST CENTRAL KANSAS...
SOUTHERN TREGO COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 500 PM CDT
* AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UTICA...AND
MOVING NORTH AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARNOLD...RANSOM...CEDAR BLUFF AND TREGO CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3884 9960 3850 10005 3855 10032 3870 10026
3870 10016 3896 10016 3903 10013
TIME...MOT...LOC 2108Z 200DEG 24KT 3863 10012
HAIL...1.75IN
WIND...60MPH
$$
RUSSELL2 follow-up statements
360
WWUS53 KDDC 182116
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
416 PM CDT SAT MAY 18 2013
KSC101-135-195-182200-
/O.CON.KDDC.SV.W.0070.000000T0000Z-130518T2200Z/
TREGO KS-NESS KS-LANE KS-
416 PM CDT SAT MAY 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LANE...NORTHWESTERN NESS AND SOUTHERN TREGO COUNTIES UNTIL 500 PM
CDT...
AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UTICA...AND
MOVING NORTH AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RANSOM...CEDAR BLUFF AND TREGO CENTER.
AT 413 PM...GOLFBALL SIZE HAIL WAS REPORTED BY THE PUBLIC 2 MILES
SOUTHWEST OF UTICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3884 9960 3850 10005 3855 10032 3870 10026
3870 10016 3896 10016 3903 10013
TIME...MOT...LOC 2115Z 196DEG 23KT 3867 10015
HAIL...1.75IN
WIND...60MPH
$$
RUSSELL525
WWUS53 KDDC 182135
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
435 PM CDT SAT MAY 18 2013
KSC101-135-195-182200-
/O.CON.KDDC.SV.W.0070.000000T0000Z-130518T2200Z/
TREGO KS-NESS KS-LANE KS-
435 PM CDT SAT MAY 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LANE...NORTHWESTERN NESS AND SOUTHERN TREGO COUNTIES UNTIL 500 PM
CDT...
AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF UTICA...AND MOVING NORTH AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
AT 430 PM...THE PUBLIC REPORTED QUARTER SIZE HAIL WAS AT UTICA...AND
HAIL SLIGHTLY LARGER THAN GOLFBALLS 3 MILES WEST OF UTICA.
LOCATIONS IMPACTED INCLUDE...
CEDAR BLUFF AND TREGO CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3884 9960 3850 10005 3855 10032 3870 10026
3870 10016 3896 10016 3903 10013
TIME...MOT...LOC 2134Z 185DEG 22KT 3873 10010
HAIL...2.50IN
WIND...60MPH
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:24 PM CDT, 44 minutes earlier.
Area forecast discussion, May 18, 3:24 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 324 PM CDT SAT MAY 18 2013 ...UPDATED FOR THE LONG TERM DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT MAY 18 2013 A STRONG UPPER LEVEL TROUGH CURRENTLY ACROSS THE ROCKIES WILL CONTINUE TO MOVE TO THE EAST AND STRENGTHEN INTO AN UPPER LEVEL LOW ACROSS THE NORTHERN PLAINS TOMORROW. AN UPPER LEVEL JET CURRENTLY EXTENDS SOUTHEASTWARD ACROSS NEVADA INTO THE FOUR CORNERS REGION AND IS EXPECTED TO ADVECT INTO THE CENTRAL PLAINS TOMORROW. STRONG SOUTHWESTERLY WINDS ARE DEPICTED IN THE MID LEVELS OF THE ATMOSPHERE WITH A STRONG WARM TONGUE AROUND 800 MB. TOWARDS THE SURFACE, AN AREA OF LOW PRESSURE WILL INTENSIFY ACROSS THE KS/CO BORDER THIS AFTERNOON WITH A DRYLINE EXTENDING FROM SCOTT CITY TO LIBERAL. TEMPERATURES THIS AFTERNOON WILL SOAR INTO THE LOWER 90S BEHIND THIS FRONT WITH UPPER 80S TO AROUND 90 DEGREES EAST OF THIS DRYLINE. VERY MOIST AIR HAS ADVECTED INTO KANSAS AHEAD OF THIS DRYLINE WITH DEWPOINTS IN THE 60S. WITH WARM TEMPERATURES AND AMPLE MOISTURE AT THE SURFACE, CAPE VALUES OF OVER 4000 J/KG WILL BE FOUND ACROSS MUCH OF THE FORECAST AREA. THIS WILL ALLOW STORMS TO FORM FIRST JUST AHEAD OF THE DRYLINE LATE THIS AFTERNOON THEN SPREAD EAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING. STORMS THEN MOVE INTO WICHITA'S FORECAST AREA OVERNIGHT. A FEW OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL UP TO BASEBALL SIZE AND WIND GUSTS ABOVE 60 MPH BEING THE MAIN CONCERN. AN ISOLATED TORNADO CAN NOT BE RULED OUT, MAINLY LATER THIS EVENING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS WHEN THE LOW LEVEL JET KICKS IN. CLOUDY SKIES CONTINUE THROUGHOUT THE NIGHT WITH A SURFACE COLD FRONT MOVING THROUGH A MAJORITY OF WESTERN KANSAS BY SUNRISE. AS FOR TEMPERATURES, LOWS TONIGHT ARE FORECASTED TO BE IN THE 60S. THE COLD FRONT WILL MOVE THROUGH THE REMAINDER OF THE FORECAST AREA TOMORROW MORNING SHIFTING WINDS TO THE NORTHWEST. CLOUDY SKIES WILL BE OBSERVED ACROSS WESTERN KANSAS IN THE MORNING WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE DUE TO AMPLE MID LEVEL MOISTURE AND STEEP LAPSE RATES. SKIES CLEAR FROM WEST TO EAST IN THE AFTERNOON AS HIGH PRESSURE BUILDS INTO THE AREA. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS IN THE MID AFTERNOON BUT MOST LIKELY MOST OF THE CONVECTION WILL BE ACROSS WICHITA'S FORECAST AREA. COOLER TEMPERATURES WILL BE OBSERVED ACROSS WESTERN KANSAS TOMORROW WITH HIGHS RANGING FROM THE MID 70S ACROSS WEST CENTRAL KANSAS TO LOWER 80S ACROSS THE KS/OK BORDER AND SOUTH CENTRAL KANSAS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 319 PM CDT SAT MAY 18 2013 AS THE EXTENDED FORECAST STARTS OUT ON SUNDAY NIGHT, A DRY LINE WILL BE WEAKENING ACROSS OUT FAR EASTERN CWA, AND THERE WILL BE 20 PERCENT POPS GOING FOR THUNDERSTORMS IN THE FAR EASTERN TIER OF COUNTIES AND THE NORTHEAST ZONES NEAR HAYS. THE UPPER SUPPORT FOR ANY CONVECTION WILL QUICKLY SUBSIDE AND CHANCES FOR STORMS WILL CEASE BY 03Z MONDAY MORNING. ON MONDAY AFTERNOON AND EVENING, ANOTHER 20 TO 30 PERCENT POP FOR THUNDERSTORMS WILL COME FROM THE WEST TO THE EAST ACROSS WESTERN KANSAS, AS AN UPPER LEVEL WAVE MOVES INTO EASTERN KANSAS. LATE MONDAY NIGHT, A COLD FRONT WILL SLIP SOUTH INTO CENTRAL KANSAS, AND A SHOWER OR STORM COULD EASILY GET TRIGGERED NORTH OF I-70 DURING THE LATE AFTERNOON OR EVENING. ONLY 20 PERCENT CHANCES WILL BE THERE FOR MONDAY NIGHT AND CONTINUING INTO TUESDAY. THE NEXT PRECIPITATION CHANCE WILL COME ALONG THURSDAY. THAT UPPER WAVE IS FAIRLY STRONG AND BIG IN NATURE, SO THURSDAY WILL HAVE 30 TO 40 PERCENT PRECIP CHANCES AND THOSE WILL EXTEND CLEAR INTO SATURDAY. HARD TO SAY THIS EARLY IF ANY SEVERE WEATHER WILL BE REALIZED, BUT THAT CAN BE MONITORED MORE CLOSELY AS THE THURSDAY TO SATURDAY TIME PERIOD GETS CLOSER. TEMPERATURES WILL GO THROUGH A COOL DOWN FROM SUNDAY INTO FRIDAY. HIGHS WILL AVERAGE IN THE MID 70S TO LOWER TO MIDDLE 80S THROUGH THE SUNDAY INTO FRIDAY PERIOD. THE COOLEST DAY WILL PROBABLY BE WEDNESDAY, AFTER THE COLD FRONT HAS PASSED. THEN ON SATURDAY, A STRONG SOUTHWEST FLOW WILL DEVELOP AND HIGHS WILL CLIMB INTO THE UPPER 70S TO UPPER 80S. LOW TEMPERATURES THROUGH THE EXTENDED WILL BE SEASONAL, RANGING FROM THE MIDDLE 50S TO LOWER 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1232 PM CDT SAT MAY 18 2013 VFR CONDITIONS WILL BE OBSERVED THIS AFTERNOON WITH THE EXCEPTION OF THE HAYS AREA OVER THE NEXT HOUR DUE TO LEFT OVER CLOUDS AOA030 FROM LAST NIGHT. THESE CLOUDS SHOULD MOVE OUT OF THE AREA BY 19Z LEAVING VFR CONDITIONS. THUNDERSTORMS ARE POSSIBLE ACROSS THE TAF SITES LATE THIS AFTERNOON INTO THIS EVENING AS A STRONG UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. THESE STORMS ARE ANTICIPATED TO FORM ALONG A DRYLINE ACROSS WESTERN KANSAS FIRST THEN SPREAD ACROSS THE REMAINDER OF WESTERN KANSAS AS THE EVENING PROGRESSES. I HAVE KEPT A VCSH IN THE TAFS FOR NOW BUT MAY NEED TO BE UPDATED LATER ON WHEN STORMS START TO DEVELOP. THESE STORMS MOVE INTO CENTRAL AND SOUTH CENTRAL KANSAS BY MIDNIGHT WITH MOSTLY CLEAR SKIES OBSERVED. WINDS WILL GENERALLY BE FROM THE SOUTH SOUTHEAST AT 15 TO 20 KNOTS THIS AFTERNOON INTO TONIGHT GUSTING TO AROUND 25 KNOTS AT TIMES. HIGHER GUSTS WILL BE POSSIBLE UNDER AND AROUND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 80 53 79 / 30 50 20 30 GCK 60 79 52 77 / 10 50 20 20 EHA 60 80 52 74 / 10 20 20 20 LBL 60 82 52 77 / 10 40 10 30 HYS 63 80 54 77 / 70 50 30 30 P28 65 85 58 82 / 70 30 20 30 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR KSZ061-062-074-075-084-085. && SHORT TERM...HOVORKA_42 LONG TERM...BURKE AVIATION...HOVORKA_42
Hazardous weather outlook, May 18, 1:29 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 129 PM CDT SAT MAY 18 2013 KSZ030-031-043>046-061>066-074>081-084>090-191830- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 129 PM CDT SAT MAY 18 2013 /1229 PM MDT SAT MAY 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF SOUTHWEST KANSAS LATE THIS AFTERNOON AND EVENING AHEAD OF AN ADVANCING DRYLINE. TENNIS TO BASEBALL SIZE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS ALONG WITH DAMAGING WINDS. THE THREAT FOR TORNADOES INCREASES TOWARD SUNSET AS LOW LEVEL SHEAR INCREASES SIGNIFICANTLY. AN ISOLATED LONG-LIVED TORNADO WILL BE POSSIBLE WITH THE STRONGEST SUPERCELL STORM DURING THE MID TO LATE EVENING HOURS. A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF EXTREME SOUTHWEST KANSAS THIS AFTERNOON INTO EARLY EVENING. PLEASE SEE THE LATEST FIRE WEATHER MESSAGE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON ACROSS CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS, GENERALLY EAST OF A WAKEENEY TO MEADE LINE. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING NICKEL TO QUARTER SIZE HAIL AND GUSTY WINDS UP TO 60 MPH. THUNDERSTORMS WILL BE POSSIBLE MONDAY AND TUESDAY AS WELL, BUT SEVERE WEATHER IS UNLIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION IS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. MAINLY EAST OF A SCOTT CITY TO LIBERAL LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 18, 4:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
407 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 7 W WAKEENEY 39.02N 100.01W
05/18/2013 E1.75 INCH TREGO KS PUBLIC
&&
WHOVORKAThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:00 AM CDT | Red Flag Warning | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 18 hr |
| May 18, 3:54 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 51 min |
| May 18, 5:01 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 44 min |
| May 18, 5:34 PM CDT | Tornado Warning | DDC | Trego | 26 min |
| May 18, 5:38 PM CDT | Tornado Warning | DDC | Ness, Trego | 37 min |
| May 18, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 44 min |
| May 18, 5:52 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford | 38 min |
| May 18, 5:58 PM CDT | Flash Flood Warning | DDC | Ness, Trego | 6 hr |
| May 18, 6:01 PM CDT | Tornado Warning | DDC | Ellis, Ness, Rush, Trego | 29 min |
| May 18, 6:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 41 min |
| May 18, 6:27 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 48 min |
| May 18, 6:30 PM CDT | Tornado Warning | DDC | Ellis, Trego | 30 min |
| May 18, 6:57 PM CDT | Tornado Warning | DDC | Ellis | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.